Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Integrability at infinity of negative powers of polynomials in the plane and its application to convergence of Dirichlet series

Tom 266 / 2022

Huy Vui Ha, Thi Thao Nguyen Studia Mathematica 266 (2022), 55-79 MSC: Primary 42B20, 30B50; Secondary 26D10, 14P99. DOI: 10.4064/sm210211-19-11 Opublikowany online: 2 May 2022

Streszczenie

Let $f: \mathbb {R}^2 \rightarrow \mathbb {R}$ be a polynomial function in two variables of the form $$ f(x,y) = a_0y^D + a_1(x)y^{D-1} + \cdots + a_D(x),$$ where $D = \deg f$ is the degree of $f$. Assume that $f(x,y) \not = 0$ for all $(x,y) \in \mathbb {R}^2$. We study the set of all positive $\varepsilon $ for which $$\int _{\mathbb {R}^2}|f(x,y)|^{-\varepsilon }\,dx\,dy \lt \infty .$$ We provide some conditions under which this set can be expressed in natural ways using the Newton polygon of $f$. As a consequence, we consider Dirichlet series associated with polynomials in two variables. We describe the domain of convergence in terms of Newton polygons of polynomials defining the series.

Autorzy

  • Huy Vui HaThang Long Institute of Mathematics
    and Applied Sciences
    Nguyem Xuan Yem Road
    Hanoi, Vietnam
    e-mail
  • Thi Thao NguyenDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy Road, Cau Giay District
    Hanoi, Vietnam
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek